Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, Number 3, Pages 30–34 (Mi vmumm3944)  

This article is cited in 3 scientific papers (total in 3 papers)

Mechanics

On the Hill determinant of a periodic orbit

S. V. Bolotin


Full text: PDF file (716 kB)

Bibliographic databases:
UDC: 531.01
Received: 10.11.1986

Citation: S. V. Bolotin, “On the Hill determinant of a periodic orbit”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, no. 3, 30–34

Citation in format AMSBIB
\Bibitem{Bol88}
\by S.~V.~Bolotin
\paper On the Hill determinant of a periodic orbit
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1988
\issue 3
\pages 30--34
\mathnet{http://mi.mathnet.ru/vmumm3944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0966862}
\zmath{https://zbmath.org/?q=an:0712.70023}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3944
  • http://mi.mathnet.ru/eng/vmumm/y1988/i3/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bolotin, D. V. Treschev, “Hill's formula”, Russian Math. Surveys, 65:2 (2010), 191–257  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. N. Davletshin, “Hillís formula for $g$-periodic trajectories of Lagrangian systems”, Trans. Moscow Math. Soc., 74 (2013), 65–96  mathnet  crossref  mathscinet  zmath  elib
    3. Antonio J. Ureña, “The Spectrum of Reversible Minimizers”, Regul. Chaotic Dyn., 23:3 (2018), 248–256  mathnet  crossref  mathscinet  adsnasa
  • Number of views:
    This page:17
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021